# SDR A6WA200540072

- Difficulty date: February 17, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN LANDING GEAR TRUNNION BUSHING IS MIGRATED .041 INCH, AT WS 66.  (M)
